# SDR ASAA2013122912264

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 20,146 hours, 6,238 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Warning Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT ON DESCENT.  ACFT GROUNDED. COMPLIED WITH FIM TASK 30-41-00-810-811 NO FAULT NOTED ON WHCN.  LT WINDOW HEAT ON FOR 20 MINS NO OVERHEAT LIGHT CAME ON, WINDOW IS HEATED NORMALLY OK FOR SERVICE, NO HISTORY PAST 30 DAYS.
